# SDR ZZDA2007206

- Difficulty date: June 27, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON FAIRING SUPPORT STA 851 RT SIDE CORRODED.  INSTALLED STRAP ON FAIRING SUPPORT STA 851 RT SIDE IAW B717 SRM 51-41-02.  MATERIAL USED 7075-T6 100" SIZE 6'.3" X 2".
